I suffer from bipolar disorder. I take Lithium, Seroquel, and Trileptal. I recently had my Trileptal increased and have suffered a resurgence in depression. Looking around on the Internet I have noticed that Seroquel and Trileptal may interact. Has anyone experienced this or read about it in a reputable source? What source have you seen this in?
I have takenTrileptal for 5 years and am taking Seroquel I have never had and negative effects from it.
Interactions between your drugs
Applies to: Seroquel (quetiapine), Trileptal (oxcarbazepine)
OXcarbazepine may reduce the blood levels and effects of QUEtiapine. Contact your doctor if your symptoms worsen or your condition changes during treatment with these medications. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Dec 2012 • 1 answer
I am taking lithium and Seroquel for bipolar disorder. I am experiencing side effects with seroquel?
Updated 18 Jan 2017 • 1 answer
Updated 27 Oct 2017 • 3 answers
Updated 4 Feb 2018 • 1 answer
Updated 4 May 2019 • 2 answers